I started getting the deposit shot September 4th 2015 when I got the shot I stoped bleeding after two days ans everything was ok untell I started to bleed the month of October 3 2015 and still going what should I do
You could well find you have irregular or constant bleeding until you've had your 2nd or 3rd shot. After the 3rd, most people don't have any bleeding at all. It just takes a while for your body to adjust to the hormone.
When you decide to stop using Depo, you could find exactly the same thing happens. It can also take up to 18 months to regain your fertility.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2014 • 2 answers
Posted 14 Jan 2015 • 1 answer
Posted 3 Oct 2015 • 1 answer
I started using depo provera shot for 6 months and all throughout I bled non-stop. But suddenly two?
Posted 26 Mar 2016 • 1 answer
Posted 8 Nov 2016 • 1 answer